Dmitry V. Tunitsky
    On contact equivalence of holomorphic Monge-Amp\'ere equations
(Lobachevskii Journal of Mathematics, Vol.4, pp.163-175)

This paper deals with holomorphic Monge-Amp\`ere equations on 5-dimensional complex contact manifolds, i.e., Monge-Amp\`ere equations with two complex independent variables. If a Monge-Amp\`ere equation is in general position,then a complex affine connection can be put in correspondence to this equation in natural manner. This correspondence allows to formulate and prove a number of results on contact equivalence of Monge-Amp\`ere equations using suitable properties of affine connections.

DVI format (47Kb),   ZIP-ed DVI format (17Kb),
ZIP-ed PostScript format (50Kb)